Pacific Journal of Mathematics

Classes of matrices and quadratic fields.

Olga Taussky

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 127-132.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613159

Mathematical Reviews number (MathSciNet)
MR0043064

Zentralblatt MATH identifier
0045.16203

Subjects
Primary: 09.0X

Citation

Taussky, Olga. Classes of matrices and quadratic fields. Pacific J. Math. 1 (1951), no. 1, 127--132. https://projecteuclid.org/euclid.pjm/1102613159


Export citation

References

  • [1] Olga Taussky, On a theoremof Latimer and MacDuffee, Canadian J. Math. 1 (1949), 300-302.